# SDR DALA2023100908263

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 70,523 hours, 32,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 DAMAGE FR 36-37 ABOVE STRG 6LH. AD 2021-17-03 RELATED. CORRECTIVE ACTION: COMPLIED WITH ERA 597371-14 REV O. (4480471)
